MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 03666794001
Medical Device Problem Codes Image Display Error/Artifact (1304); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The test strips' lot number was 71519013 with an expiration date of 31-dec-2024.During the troubleshooting, a display check was performed and revealed the following: 888 appeared clear and complete.The hourglass was faded.The meter memory result appeared faded on the sides.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about a coaguchek xs meter having a faded display and not detecting the test strips.The reporter stated that they had to tilt the meter in order to see everything on the display because it was faded.The reporter also confirmed that no harm occurred in relation to the display issues because the meter had not been in use since the issues began.
 
Additional Manufacturer Narrative
The meter was not received for investigation.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17853940
Report Number1823260-2023-03153
Device Sequence Number3353364
Product Code GJS
UDI-Device Identifier04015630945689
UDI-Public04015630945689
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03666794001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown